I had to use it again after 3 days, I was dealing with scalp burning. Not sure if it was related to being off the steroid foam, or an indication of my monthly cycle. Because 2 days after that happened is when it happened. Just had to be on my birthday. Made it all the more horrible. The pimple like bumps are almost gone now, thankfully. I think I may have overused the foam. My pharmacist nor dermatologist told me how much I should be using daily on my scalp, so I filled up the cap and used that. Probably a horrible idea. It's been almost 3 days since I've used it again, and so far so good. Just a slight warm to the touch feeling on my scalp that I can live with. Before it just kept bothering me on how much heat was generating off my scalp. I honestly didn't want to have to rely on the steroid foam, especially since I've never used topical steroids until I was prescribed the strongest one I know of. I don't know if my derm did it for speed healing, or if my scalp was just that horrible looking to him. I'm going to try my best and stay off of it as much as I can. My scaling hasn't come back at all. Luckily I didn't use the foam ALL over my scalp, or the pimples would be more widespread, they were just in the areas where I had patches of scaling. Lesson learned: NEVER leave my derm's office without asking any sorts of questions of what he's prescribing me. I had called my pharmacist about this first, all they asked is if the pimples were from using the foam, and asked if they had started to go away after I stopped using the foam, said yes, but told them about the burning sensations, they actually wanted me to use the foam to calm that down and call my derm. Ugh, sometimes I feel like I'm in a no win situation. But trying my best to hang in there. Now if only my pharmacy would let me refill my keto shampoo... I ended spilling some and haven't used it in about a week. And it's still saying it's too soon for me to refill it. Seriously, 4oz bottle of shampoo is supposed to last a month? Ridiculous.